JournalszaaVol. 16, No. 2pp. 239–247

On the Integral Giving the Degree of a Map and a Rouché Type Theorem

  • T. Hatziafratis

    University of Athens, Greece
  • A. Tsarpalias

    University of Athens, Greece
On the Integral Giving the Degree of a Map and a Rouché Type Theorem cover
Download PDF

Abstract

An analytic approach to the degree of a map f:DRn\{0}f : \partial D \to \mathbb R^n \backslash \lbrace 0 \rbrace is given (where DRnD \subset \mathbb R^n is a bounded domain with smooth boundary) and a Rouché type theorem is proved.

Cite this article

T. Hatziafratis, A. Tsarpalias, On the Integral Giving the Degree of a Map and a Rouché Type Theorem. Z. Anal. Anwend. 16 (1997), no. 2, pp. 239–247

DOI 10.4171/ZAA/761